# SDR DALA2017030101676

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK MISSING PROTECTIVE FINISH FROM STA 1060 TO 1180 RBL 46". REMOVED AND REPLACED SEAT TRACK FROM STA 1060 TO 1180 RBL 46 IAW DRAWING REV A.
